Pacific Journal of Mathematics

A note on unrestricted regular transformations.

W. R. Utz

Article information

Source
Pacific J. Math., Volume 1, Number 3 (1951), 447-453.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052111

Mathematical Reviews number (MathSciNet)
MR0046038

Zentralblatt MATH identifier
0043.38201

Subjects
Primary: 56.0X

Citation

Utz, W. R. A note on unrestricted regular transformations. Pacific J. Math. 1 (1951), no. 3, 447--453. https://projecteuclid.org/euclid.pjm/1103052111


Export citation

References

  • [1] E. J. Mickle, On the extension of a transformation, Bull. Amer. Math. Soc. 55 (1949), 160-164.
  • [2] W. A. Wilson, On certain types of continuous transformations of metric spaces, Amer. J. Math. 57 (1935), 62-68.